# SDR ABXA050177

- Difficulty date: June 29, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 56,292 hours, 67,568 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 59101617
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RIB CRACKED ON LEFT MAIN LANDING GEAR DOOR.  REPAIRED AREA IAW DC-9 SSRM NR K05159 AND DC-9 SRM 51-30-1.
